# SDR HEEA0013137

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 206030856111
- Condition: Mis Mfg
- Location: Mount Hole
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL ELEVATOR DUE TO MOUNTING BOLT HOLE MISALIGNED WITH HORN. INSTALLED SERVICEABLE ELEVATOR.
